What do skin rashes, fever, cough and reddish coloured urine indicate despite taking Benadryl and Amoxicillin?
Looks like viral induced allergy.
You have given me a very important history, that he is having pain abdomen also and that he has fever.
All this along with the rash which he is developing, is suggestive of viral induced urticaria or allergy.
Pediatrician has given Benadryl which will work for this and you can continue.
Red coloured urine maybe suggestive of some blood in the urine which requires evaluation along with a check up of his blood pressure.
But fever and pain abdomen along with rash with this high coloured urine is very common in vasculitis also.
If the symptoms does not get abated with Benadry,l I suggest you do the above work up which I have mentioned.
Hope I have answered your query.
Dr. Sumanth Amperayani, Pediatrician, Pulmonology
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for viral diarrhea in children
- What causes pain in both the legs of a 4 year old child?
- Suggest treatment for atrial septal defect in children
- What causes bad body odor while suffering from fever?
- What causes eye bleeding while coughing in children?
- Suggest remedy for frequent infections in children
- What causes severe cough, vomiting and stomach pain in a child?
- Is air travel safe while suffering from ear infection?
- Does intake of Wymox help in curing viral fever in an infant?
- Are green diarrhea and pus cells in stool signs of bacterial infection?